RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 76, Issue 4, Pages 610–624 (Mi mz124)  

This article is cited in 2 scientific papers (total in 2 papers)

Deviation Estimates for Random Walks and Stochastic Methods for Solving the Schrödinger Equation

A. M. Chebotarev, A. V. Polyakov

M. V. Lomonosov Moscow State University

Abstract: The stochastic representation of solutions of the Cauchy problem for the Schrödinger equation is used in order to construct unitary matrix approximations of the resolving operator. We show that the probability distribution of deviations of random walks allows one to estimate the increase rate of derivatives and the support of solutions.

DOI: https://doi.org/10.4213/mzm124

Full text: PDF file (359 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 76:4, 564–577

Bibliographic databases:

UDC: 517.598
Received: 12.05.2004

Citation: A. M. Chebotarev, A. V. Polyakov, “Deviation Estimates for Random Walks and Stochastic Methods for Solving the Schrödinger Equation”, Mat. Zametki, 76:4 (2004), 610–624; Math. Notes, 76:4 (2004), 564–577

Citation in format AMSBIB
\Bibitem{ChePol04}
\by A.~M.~Chebotarev, A.~V.~Polyakov
\paper Deviation Estimates for Random Walks and Stochastic Methods for Solving the Schr\"odinger Equation
\jour Mat. Zametki
\yr 2004
\vol 76
\issue 4
\pages 610--624
\mathnet{http://mi.mathnet.ru/mz124}
\crossref{https://doi.org/10.4213/mzm124}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2113037}
\zmath{https://zbmath.org/?q=an:1072.60038}
\elib{http://elibrary.ru/item.asp?id=13703754}
\transl
\jour Math. Notes
\yr 2004
\vol 76
\issue 4
\pages 564--577
\crossref{https://doi.org/10.1023/B:MATN.0000043486.02521.da}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000224874900030}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-5044232674}


Linking options:
  • http://mi.mathnet.ru/eng/mz124
  • https://doi.org/10.4213/mzm124
  • http://mi.mathnet.ru/eng/mz/v76/i4/p610

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ibragimov I.A., Smorodina N.V., Faddeev M.M., “Limit Theorems For Symmetric Random Walks and Probabilistic Approximation of the Cauchy Problem Solution For Schrodinger Type Evolution Equations”, Stoch. Process. Their Appl., 125:12 (2015), 4455–4472  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    2. Faddeev M.M., Ibragimov I.A., Smorodina N.V., “a Stochastic Interpretation of the Cauchy Problem Solution For the Equation Partial Derivative(T)U = (SIGMA(2)/2)Delta U Plus V(X)U With Complex SIGMA”, Markov Process. Relat. Fields, 22:2 (2016), 203–226  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:293
    Full text:103
    References:59
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019